# SDR DALA13047306811

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL UPPER WEB UPPER SURFACE CORRODED BS 1380-1440.   FOUND TO BE OUT OF LIMITS IAW SRM-53-00-53 ALLOWABLE DAMAGE 1, PG-105, DETAIL V.  LOCATED AND DRILLED  NEW TRANSITION PANEL IAW-SRM-51-40-05, PG-2. INSTALLED PANEL IAW SRM-51-40-02, PG-7,21 AND PS 900-2, NR 05, UPPER WEB IS TRANSITION PANEL.
